فهرست مطالب

  • Volume:35 Issue:4, 2012
  • A4
  • تاریخ انتشار: 1390/11/08
  • تعداد عناوین: 10
|
  • T. Korpinar, E. Turhan, V. Asil Page 265
    In this paper, biharmonic slant helices are studied according to Bishop frame in the Heisenberg group Heis3. We give necessary and sufficient conditions for slant helices to be biharmonic. The biharmonic slant helices are characterized in terms of Bishop frame in the Heisenberg group Heis3. We give some characterizations for tangent Bishop spherical images of B-slant helix. Additionally, we illustrate four figures of our main theorem.
  • A. Azizi, C. Jayaram Page 273
    Let R be a commutative ring with identity. Let N and K be two submodules of a multiplication R-module M. Then N=IM and K=JM for some ideals I and J of R. The product of N and K denoted by NK is defined by NK=IJM. In this paper we characterize some particular cases of multiplication modules by using the product of submodules.
  • M. Basarir, E. E. Kara Page 279
    In this paper، we give the characterization of some classes of compact operators given by matrices on the normed sequence space�، which is a special case of the paranormed Riesz � -difference sequence space. For this purpose، we apply the Hausdorff measure of noncompactness and use some results. Keywords: -difference sequence spaces; Hausdorff measure of noncompactness; compact operators
  • E. Hesameddini, S. Shekarpaz Page 287
    Dynamically adaptive numerical methods have been developed to find solutions for differential equations. The subject of wavelet has attracted the interest of many researchers, especially, in finding efficient solutions for differential equations. Wavelets have the ability to show functions at different levels of resolution. In this paper, a numerical method is proposed for solving the second Painleve equation based on the Legendre wavelet. The solutions of this method are compared with the analytic continuation and Adomian Decomposition methods and the ability of the Legendre wavelet method is demonstrated.
  • S. M. Al-Harbi Page 293
    The purpose of this article is to use the classical sampling theorem, WKS sampling theorem, to derive approximate values of the eigenvalues of the Sturm-Liouville problems with eigenparameter in the boundary conditions. Error analysis is used to give estimates of the associated error. Higher order approximations are also drived, which lead to more complicated computations. We give some examples and make companions with existing results.
  • H. Azadi Kenary, C. Park Page 301
    The main goal of this paper is the study of the generalized Hyers-Ulam stability of the following functional equation f (2x  y)  f (2x  y)  (n 1)(n  2)(n  3) f (y)  2n2 f (x  y)  f (x  y)  6 f (x) where n  1,2,3,4, in non–Archimedean spaces, by using direct and fixed point methods.
  • F. Callialp, U. Tekir Page 309
    Let M be a lattice module over the multiplicative lattice An module M is called a multiplication lattice module if for every element N there exists an element such that Our objective is to investigate properties of prime elements of multiplication lattice modules.
  • M. Taghavi Page 315
    From the early 1950s, estimating the autocorrelations of polynomials with coefficients on the unit circle has found applications in Ising spin systems and in surface acoustic wave designs. In this paper, a technique is introduced that not only estimates the autocorrelations, but for some special types of such polynomials, it locates the frequencies at which maximum autocorrelation occurs.
  • Q. X. Yang, W. Y. Wang Page 323
    We investigate a class of fourth-order differential operators with eigenparameter dependent boundary conditions and transmission conditions. A self-adjoint linear operator A is defined in a suitable Hilbert space H such that the eigenvalues of such a problem coincide with those of A. We discuss asymptotic behavior of its eigenvalues and completeness of its eigenfunctions. Finally, we obtain the representation of its Green function.
  • E. M. E. Zayed, M. A. El-Moneam Page 333
    The main objective of this paper is to study the boundedness character, the periodicity character, the convergence and the global stability of the positive solutions of the nonlinear rational difference equation where the coefficients i i B, ,  together with the initial conditions, ...., , 1 0 x x x k  are arbitrary positive real numbers, while k is a positive integer number.